Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Scratch, scratch, scratch ...
Oct 18, 2000

hydox For the past four yeas I've used about 18 mg of Hydroxyzine pam to help me sleep. I decided to stop the med, which I didn't think would be any big deal other than perhaps reintroduce my sleep problems. So far, my sleeplessness is not a problem anymore, perhaps because I use Marinol regularly, something I didn't use when I began my Hydrox routine. But unfortunately, about three days after I stopped the drug, I began to experience mild itching problems, but nothing horrid. The little tingles scamper from my leg to my head and sometimes to my arms or hands. Nothing lasts more than a few minutes, and then another shows up somewhere else.

Will I eventually adjust to the absence of the Hydrox and top itching? I know it is an anti-itching med, but had no idea that after having used it for so long, deleting it from my existential lifefile would cause this problem.

Pardon me, gotta stop typing. (Scratch, scratch, scratch...)

Response from Dr. Boyle

The real question is why you are so itchy. By itself, it is unlikely that stopping the hydroxyzine should cause your severe itching. I'd suggest that you see your doctor about this. BB

Brian Boyle, M.D., J.D.



Previous
Elevated Triglycerides and Pancreatitis
Next
Diarrhea & Psyllium safe or not

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement